MathSciNet Relay Station
MathSciNet bibliographic data
MR2671534 05C90 (05C07)
Ashrafi, A. R.; Došlić, T.; Hamzeh, A. The Zagreb coindices of graph operations. Discrete Appl. Math. 158 (2010), no. 15, 1571–1578.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement